AMS eContent Search Results
Matches for: msc=(73V05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] James H. Bramble and Tong Sun. A negative-norm least squares method for Reissner-Mindlin plates. Math. Comp. 67 (1998) 901-916. MR 1474648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. A. Arango, L. P. Lebedev and I. I. Vorovich. Some boundary value problems and models for coupled elastic bodies. Quart. Appl. Math. 56 (1998) 157-172. MR MR1604825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Manil Suri. A reduced constraint $hp$ finite element method for shell problems. Math. Comp. 66 (1997) 15-29. MR 1377665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Douglas N. Arnold and Franco Brezzi. Locking-free finite element methods for shells. Math. Comp. 66 (1997) 1-14. MR 1370847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Neittaanmäki, V. Rivkind and G. Serëgin. A dual finite element approach for stresses of elasto-perfectly plastic bodies . Math. Comp. 64 (1995) 1455-1462. MR 1308458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Manil Suri, Ivo Babuška and Christoph Schwab. Locking effects in the finite element approximation of plate models . Math. Comp. 64 (1995) 461-482. MR 1277772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Susanne C. Brenner. A nonconforming mixed multigrid method for the pure traction problem in planar linear elasticity . Math. Comp. 63 (1994) 435--460, S1--S5. MR 1257574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lucia Gastaldi. Uniform interior error estimates for the Reissner-Mindlin plate model . Math. Comp. 61 (1993) 539-567. MR 1185245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charalambos G. Makridakis. Finite element approximations of nonlinear elastic waves . Math. Comp. 61 (1993) 569-594. MR 1195426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Susanne C. Brenner and Li-Yeng Sung. Linear finite element methods for planar linear elasticity . Math. Comp. 59 (1992) 321-338. MR 1140646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hou De Han and Xiao Nan Wu. The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications . Math. Comp. 59 (1992) 21-37. MR 1134732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ricardo Durán and Elsa Liberman. On mixed finite element methods for the Reissner-Mindlin plate model . Math. Comp. 58 (1992) 561-573. MR 1106965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joachim Gwinner. Finite-element convergence for contact problems in plane linear elastostatics. Quart. Appl. Math. 50 (1992) 11-25. MR MR1146620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Richard S. Falk. Nonconforming finite element methods for the equations of linear elasticity . Math. Comp. 57 (1991) 529-550. MR 1094947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Douglas B. Meade. Applications of generalized stress in elastodynamics. Quart. Appl. Math. 49 (1991) 121-145. MR MR1096236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Charles Collins and Mitchell Luskin. Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem . Math. Comp. 57 (1991) 621-637. MR 1094944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Bielak and R. C. MacCamy. Symmetric finite element and boundary integral coupling methods for fluid-solid interaction. Quart. Appl. Math. 49 (1991) 107-119. MR MR1096235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1